# SDR IPXA2015081092208

- Difficulty date: July 20, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SILL STRAP CRACKED ALONG LT WING REAR SPAR LOWER SURFACE XORS433. TRANSFERRED FROM 2015080792124.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008, SRM 51-33-01, 51-35-01.
